Beohar, H. orcid.org/0000-0001-5256-1334, Gurke, S., König, B. et al. (1 more author) (2023) Hennessy-Milner theorems via Galois connections. In: Leibniz International Proceedings in Informatics, LIPIcs. 31st EACSL Annual Conference on Computer Science Logic (CSL 2023), 13-16 Feb 2023, Warsaw, Poland. Leibniz International Proceedings in Informatics, 252 . Schloss Dagstuhl -- Leibniz-Zentrum , 12:1-12:18. ISBN 978-3-95977-264-8
Abstract
We introduce a general and compositional, yet simple, framework that allows to derive soundness and expressiveness results for modal logics characterizing behavioural equivalences or metrics (also known as Hennessy-Milner theorems). It is based on Galois connections between sets of (real-valued) predicates on the one hand and equivalence relations/metrics on the other hand and covers a part of the linear-time-branching-time spectrum, both for the qualitative case (behavioural equivalences) and the quantitative case (behavioural metrics). We derive behaviour functions from a given logic and give a condition, called compatibility, that characterizes under which conditions a logically induced equivalence/metric is induced by a fixpoint equation. In particular, this framework allows to derive a new fixpoint characterization of directed trace metrics.
Metadata
Item Type: | Proceedings Paper |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Harsh Beohar, Sebastian Gurke, Barbara König, and Karla Messing; licensed under Creative Commons License CC-BY4.0 |
Keywords: | behavioural equivalences and metrics; modal logics; Galois connections |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield) |
Funding Information: | Funder Grant number ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL EP/X019373/1 |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 27 Jun 2023 09:35 |
Last Modified: | 27 Jun 2023 09:35 |
Status: | Published |
Publisher: | Schloss Dagstuhl -- Leibniz-Zentrum |
Series Name: | Leibniz International Proceedings in Informatics |
Refereed: | Yes |
Identification Number: | 10.4230/LIPIcs.CSL.2023.12 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:200914 |